Jump to content

Search the Community

Showing results for tags 'help and advice'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. So recently I had to stop taking my lexapro… been on for 7 years stopped at 5mg…. Having issues with Parkinson’s movement tremors.. my eyes when I look left or right get stuck and cause me to have a seizure like symptom. Cannot focus my eyes. Feels like I’m going cross eyed and then starts the seizures… is this normal? It’s been 3 weeks now since taken… thinking of going back on so I can work and be normal!! ADVICE
  2. Greetings everyone! I'm hoping for some advice from my fellow members. I've been on Zoloft (50 mg) for 20+ years for depression. I tried getting off Zoloft twice during the past 5 years due to zombification (I was no longer crying or laughing) but both times experienced brain zaps and severe depression during the taper. (As an aside, my primary care physician, who knew I was tapering, told me to undergo a brain MRI because of the brain zaps. Neither of us realized the brain zaps were from the SSRI discontinuation.) Ten months ago, I decided to try to get off the poison once again. I've been tapering more slowly and am now down to ~10 mg/day but am feeling depressed again. No brain zaps this time. I take magnesium, fish oil, Vitamins B, C, and D. A week or so ago I started taking 5-HTP 100 mg at night to help boost my serotonin level now that I'm on a very low dose of Zoloft. Unfortunately, I'm now also experiencing acute anxiety, which I've never had before. Has anyone else experienced new onset anxiety either during SSRI withdrawal or from 5-HTP? I'm determined to succeed this time but am struggling immensely with crippling anxiety. I'm looking forward to death. Any help, including supplement or diet recommendation, would be greatly appreciated.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy